MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS FSH; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Catalog Number 08932352190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys follicle stimulating hormone (fsh) assay on a cobas 6000 core unit.Initial result: 7.52 miu/ml.The physician questioned the initial result as it did not match the patient's previous results.Repeat result: 19.10 miu/ml.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The fsh reagent expiration date was not provided.The cobas 6000 core unit serial number was (b)(6).The qc was within the assigned ranges on the day of the event.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4 was updated.Correction: the cobas 6000 core unit e601 module serial number was (b)(6) instead of (b)(6).The calibration for lot number 850527 was within expectation.The chart showed that the calibration before that had some issues.A general reagent or analyzer problem can be excluded because the qc prior to the event was within ranges.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FSH
Common Device Name
RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22086907
Report Number1823260-2025-01602
Device Sequence Number7866509
Product Code CGJ
UDI-Device Identifier07613336170373
UDI-Public07613336170373
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number08932352190
Device Lot Number766224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown